# SDR AU981684

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Misinstalled
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AFT CARGO HOLD SMOKE DETECTOR SENSOR FOUND COVERED OVER WITH TAPE.  FOUND DURING ROUTINE INSPECTION.
